# SDR 2008FA0000088

- Difficulty date: February 7, 2008
- Submitted: February 13, 2008
- Operation: General aviation
- Aircraft: N878JM
- Make and model: Beech 58
- Aircraft serial: TH2065
- Aircraft time: 2,141 hours
- Engine: Cont IO550C
- Engine time: 444 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 6310
- Part serial: 06121306
- Condition: Worn
- Location: Magneto
- Part time: 444 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

100 RPM MAGNETO DROP ON PRE-FLIGHT RUN-UP.  INSPECTED ALL FOUR MAGNETOS ON BOTH ENGINES.FOUND ALL MAGNETO CAMS WORN. NO LUBRICATION WAS FOUND ON THE CAMS. THESE MAGNETOS HAD 444.0 HRS TIME SINCE NEW, AND HAD COME INSTALLED ON NEW ENGINES. THEY HAD NOT HAD THEIR FIRST 500 HR INSPECTION, SO HAD NEVER BEEN INSPECTED/OPENED SINCE NEW.  SLICK 6310 MAGNETOS, SN'S: 06121306, 06121346, 06120367, AND 06121304.
